# SDR SWIA202264968

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE MOUTING HARDWARE IS CORRODED AT ALL 4 ATTACH POINTS, NEED TO REMOVE AND REPLACE ALL HINGE HARDWARE.   (C CHECK RO 3/11/2022)   RECEIVED NEW SERVICEABLE HARDWARE FOR RIGHT ELEVATOR HINGE MOUNTING POINTS. REFERENCE CUSTOMER # 7579721, JOB 9757970, OP# 568 FOR INSTALLATION OF THE RIGHT ELEVATOR
